# SDR VNAA2015100400007

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 2,447 hours, 2,275 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT BLEED VALVE AMBER CAUTION MESSAGE ILLUMINATED ON CLIMBOUT AT 500 FEET.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS OF LT ENGINE PRESSURE REGULATING SHUTOFF VALVE AND HIGH PRESSURE VALVE IAW AMM.  OPS CHECK GOOD.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
